, Volume 11, Issue 3, pp 235-247

Exponential Decay of Lifetimes and a Theorem of Kac on Total Occupation Times

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let $(\tfrac{1}{2}D,H^1 (R^d ))$ be the Dirichlet integral and $(B_t ,P_z^W )$ the Brownian motion on R. Let μ be a finite positive measure in the Kato class and $A_t^\mu $ the additive functional associated with μ. We prove that for a regular domain D of R d $$\begin{gathered} \mathop {\lim }\limits_{\beta \to \infty } \frac{1}{\beta }\log P_z^W (A_{\tau _D }^\mu > \beta )\;\; = \;\; - \inf \left\{ {\tfrac{1}{2}D(u,u):u \in C_0^\infty (D)\int_D {u^2 {\text{d}}} \mu = 1} \right\} \hfill \\ {\text{ for any }}x \in D, \hfill \\ \end{gathered} $$ where τ D is the exit time from D. As an application, we consider the integrability of Wiener functional exp ( $A_{\tau _D }^\mu $ ).